# SDR ASAA2022031237680

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,505 hours, 11,075 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 5141
- Condition: Leaking
- Location: #1 Engine
- Part time: 71,494 hours, 34,027 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, NOTICED A DUCT PRESSURE SPLIT- RIGHT WAS @18 PSI - LEFT WAS AT 8 PSI. GROUNDED - YES. PERFORMED B737-900 AMM TASK 36-00-00-860-807. FOUND PRSOV LEAKING FROM MANUAL OVERRIDE NUT ON #1 ENGINE. REMOVED AND REPLACED PRSOV. OPS/LEAK CHECK GOOD. GROUND VERIFIED DUCT PRESSURES WITH IDLE RUN. REF AMM 36-11-04.
